IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Sensor Network and Mobile Intelligence (SeMI) [schedule] [select]
Chair Koji Yamamoto (Kyoto Univ.)
Vice Chair Kazuya Monden (Hitachi), Yasunori Owada (NICT)
Secretary Masafumi Hashimoto (Cyber Univ.), Kenji Kanai (Waseda Univ.), Akira Uchiyama (Osaka Univ.)
Assistant Yuki Katsumata (NTT DOCOMO), Akihito Taya (Aoyama Gakuin Univ.), Yu Nakayama (Tokyo Univ. of Agri. and Tech.)

Special Interest Group on Mobile Computing and Smart Society System (IPSJ-MBL) [schedule] [select]

Special Interest Group on Ubiquitous Computing System (IPSJ-UBI) [schedule] [select]

Conference Date Mon, Mar 7, 2022 10:00 - 17:25
Tue, Mar 8, 2022 10:00 - 15:40
Topics  
Conference Place Online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SeMI.

Mon, Mar 7 AM 
10:00 - 10:10
  -  
Mon, Mar 7 AM 
10:10 - 11:50
(1)
SeMI
10:10-10:35 Heat Stroke Prevention System based on User's Active Area SeMI2021-83 Azusa Onoki, Yuto Ogasawara, Yamato Matsuda, Jeyeon Kim, Shota Matsuhashi (NITTC), Tetsuya Manabe (Saitama UNIV)
(2)
SeMI
10:35-11:00 A Examination on Simultaneous Measurement System for Estimating UV Index Dose in Multiple Directions and Locations Using LoRa Communication SeMI2021-84 Tomonori Shimada, Masayuki Iwai (TDU)
(3) 11:00-11:25  
(4) 11:25-11:50  
Mon, Mar 7 AM 
10:10 - 11:25
(5) 10:10-10:35  
(6) 10:35-11:00  
(7) 11:00-11:25  
  11:50-13:15 Break ( 85 min. )
Mon, Mar 7 PM 
13:15 - 14:05
(8) 13:15-13:40  
(9) 13:40-14:05  
Mon, Mar 7 PM 
13:15 - 14:05
(10)
SeMI
13:15-13:40 Construction of IoT-based Experiment Environment for Crab Farming SeMI2021-85 Sota Nakajima, Daiki Sumiya, Mayuko Morii, Nobuaki Mizutani, Akitsugu Shimano (OIT), Muhammad Niswar (UNHAS), Shigeru Kashihara (OIT)
(11) 13:40-14:05  
  14:05-14:25 Break ( 20 min. )
Mon, Mar 7 PM 
14:25 - 16:05
(12) 14:25-14:50  
(13) 14:50-15:15  
(14) 15:15-15:40  
(15) 15:40-16:05  
Mon, Mar 7 PM 
14:25 - 16:05
(16)
SeMI
14:25-14:50 Non-Backtracking Consensus Algorithm for Sensor Networks SeMI2021-86 Akihito Taya (Aoyama Gakuin Univ.)
(17)
SeMI
14:50-15:15 [Short Paper]
Effects of Frequency Diversity in Backscatter Synchronous Streaming Protocols SeMI2021-87
Yuki Takazawa, Toma Kamata (KAIT), Haruhisa Ichikawa (Keio Univ.), Hiroshi Tanaka (KAIT), Jin Mitsugi (Keio Univ.), Yuusuke Kawakita (KAIT)
(18) 15:15-15:40  
(19) 15:40-16:05  
  16:05-16:25 Break ( 20 min. )
Mon, Mar 7 PM 
16:25 - 17:25
  -  
Tue, Mar 8 AM 
10:00 - 11:15
(20)
SeMI
10:00-10:25 A Study on Emergency Evacuation Algorithm Considering the Risk Degree of Exit SeMI2021-88 Yusuke Iekushi, Masaya Nakayama (UTokyo)
(21) 10:25-10:50  
(22) 10:50-11:15  
Tue, Mar 8 AM 
10:00 - 11:15
(23) 10:00-10:25  
(24)
SeMI
10:25-10:50 Multi-user Recognition and Identification System using Multiple Sensors in Indoor Environments SeMI2021-89 Atsuki Tanaka, Yuto Lim, Yasuo Tan (JAIST)
(25)
SeMI
10:50-11:15 Indoor Localization and Mapping with Pedestrian Dead Reckoning and LiDAR SeMI2021-90 Chisato Tatsuma, Shingo Ata (Osaka City Univ.)
Tue, Mar 8 AM 
11:15 - 11:35
  -  
  11:35-13:10 Break ( 95 min. )
Tue, Mar 8 PM 
13:10 - 14:00
(26) 13:10-13:35  
(27) 13:35-14:00  
Tue, Mar 8 PM 
13:10 - 14:00
(28) 13:10-13:35  
(29) 13:35-14:00  
  14:00-14:20 Break ( 20 min. )
Tue, Mar 8 PM 
14:20 - 15:10
(30) 14:20-14:45  
(31) 14:45-15:10  
Tue, Mar 8 PM 
14:20 - 15:10
(32) 14:20-14:45  
(33)
SeMI
14:45-15:10 Evaluation of Data Augmentation Methods Considering Occlusion Region for 3D Point Cloud Classification SeMI2021-91 Shiori Maki, Kenji Kanai, Shota Hirose, Heming Sun, Jiro Katto (Waseda Univ.)
Tue, Mar 8 PM 
15:20 - 15:40
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SeMI Technical Committee on Sensor Network and Mobile Intelligence (SeMI)   [Latest Schedule]
Contact Address -c 
IPSJ-MBL Special Interest Group on Mobile Computing and Smart Society System (IPSJ-MBL)   [Latest Schedule]
Contact Address  
IPSJ-UBI Special Interest Group on Ubiquitous Computing System (IPSJ-UBI)   [Latest Schedule]
Contact Address  


Last modified: 2022-03-03 11:05:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SeMI Schedule Page]   /   [Return to IPSJ-MBL Schedule Page]   /   [Return to IPSJ-UBI Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan